Tylenol 8 Hr Arthritis Pain, 650 mg, Caplets - 100 caplets
Temporarily relieves minor aches and pains due to: minor pain of arthritis, muscular aches, backache, premenstrual and menstrual cramps, the common cold, headache, toothache. Temporarily reduces fever. Contains no aspirin. Capsule-shaped bi-layer tablets.
Directions Directions: Do not take more than directed (see overdose warning). Adults: Take 2 caplets every 8 hours with water. Swallow whole; do not crush, chew, split or dissolve. Do not take more than 6 caplets in 24 hours. Do not use more than 10 days unless directed by a doctor. Under 18 Years of Age: Ask a doctor.
Ingredients Active Ingredients: In Each Caplet: Acetaminophen (350 mg). Purpose: Pain Reliever/Fever Reducer. Inactive Ingredients: Carnauba Wax, Hydroxyethyl Cellulose, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Modified Starch, Povidone, Powdered Cellulose, Pregelatinized Starch, Sodium Starch Glycolate, Titanium Dioxide, Triacetin.